# SDR ASAA2022111840908

- Difficulty date: November 18, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 32,120 hours, 10,203 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: 1226400
- Part serial: YU116658D
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 5,730 hours, 1,681 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF ASA T/C 78273000 ENG #1 SHOWS SHORT TIME FAULT 75-10451, THE VBV POSITION SIGNALS DISAGREE. GROUNDED - YES. ACCOMPLISHED GVI INSPECTION ON ELECTRICAL CONNECTORS DP0908(CH A), DP1008(CH B) AND VBV ACTUATOR RECEPTACLES, NO FAULT FOUND. PERFORMED ELECTRICAL RESISTANCE AND INSULATION CHECK ON BOTH ACTUATORS. ALL RESISTANCE VALUES ARE WITH IN ACCEPTABLE LIMITS. REF B737-900 FIM 75-32 TASK 803. REMOVED AND REPLACED RIGHT VBV ACTUATOR REF B737-900 AMM 75-32-02-000-801-F00. OPS CHECK GOOD.
